# SDR UHLA2014011400022

- Difficulty date: January 14, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS IN RT HORZONTAL STAB RIB II ANGLES, 1ST AND 2ND LOWER ANGLES AFT OF SPAR 1 AND 1ST UPPER ANGLE AFT OF SPAR 1.  REPAIRED LWR FWD FLANGE CRACK, UPPER FWD FLANGE CRACK AND AFT LWR FLANGE CRACK ON RIB IIA IAW ETD2014-170-004836, REV A.  MAJOR REPAIR
